Follow
Share

What causes an 80 year old alzheimers patient to start mumbling 24/7, sometimes even when she is asleep? I've learned that benadryl allergy meds causes major interaction with her meds. I'm trying to find out if Ocuguard Plus Eye Med Supplement is causing an interaction as well. Anyone else go through this? It seems to be going on for about a month now and that on top of sundowning, omg. Any help you can provide would be awesome! Thanks so much.

This question has been closed for answers. Ask a New Question.
Find Care & Housing
My Mom talks to herself all of the time, and we've stopped taking Benadryl after the psychistrist said that causes "confusion and memory loss". He also took her off Klonopin, stating the same problems. She is still doing it. When we take her somewhere in the car, we can hear her talking to herself the entire time we are out. Try stopping the Benadryl and see if that helps.
Helpful Answer (2)
Report

This question has been closed for answers. Ask a New Question.